# SDR SWIA201439377

- Difficulty date: September 6, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 29,805 hours, 24,232 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK HAS A DEEP SCRATCH JUST INBD OF STRAP AND FWD OF GEAR.   REMOVED SCRATCH  IAW SRM AND FOUND TO BE WITHIN LIMITS IAW SRM AND DWG.
